Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The spectrum for commutative complex $K$–theory

Simon Philipp Gritschacher

Algebraic & Geometric Topology 18 (2018) 1205–1249
Bibliography
1 J F Adams, Stable homotopy and generalised homology, Univ. of Chicago Press (1974) MR0402720
2 A Adem, F R Cohen, Commuting elements and spaces of homomorphisms, Math. Ann. 338 (2007) 587 MR2317932
3 A Adem, F R Cohen, J M Gómez, Stable splittings, spaces of representations and almost commuting elements in Lie groups, Math. Proc. Cambridge Philos. Soc. 149 (2010) 455 MR2726729
4 A Adem, F R Cohen, E Torres Giese, Commuting elements, simplicial spaces and filtrations of classifying spaces, Math. Proc. Cambridge Philos. Soc. 152 (2012) 91 MR2860418
5 A Adem, J M Gómez, A classifying space for commutativity in Lie groups, Algebr. Geom. Topol. 15 (2015) 493 MR3325746
6 A Adem, J M Gómez, J A Lind, U Tillmann, Infinite loop spaces and nilpotent K–theory, Algebr. Geom. Topol. 17 (2017) 869 MR3623675
7 O Antolín-Camarena, S Gritschacher, B Villarreal, Classifying spaces for commutativity of low-dimensional Lie groups, preprint (2018) arXiv:1802.03632
8 C Berge, Principles of combinatorics, 72, Academic (1971) MR0270922
9 A K Bousfield, E M Friedlander, Homotopy theory of Γ–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory, II" (editors M G Barratt, M E Mahowald), Lecture Notes in Math. 658, Springer (1978) 80 MR513569
10 G Carlsson, Structured stable homotopy theory and the descent problem for the algebraic K–theory of fields, preprint (2003)
11 F Clarke, Self-maps of BU, Math. Proc. Cambridge Philos. Soc. 89 (1981) 491 MR602302
12 A Dold, R Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. 67 (1958) 239 MR0097062
13 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
14 W M Goldman, Topological components of spaces of representations, Invent. Math. 93 (1988) 557 MR952283
15 S Gritschacher, Commutative K–theory, PhD thesis, University of Oxford (2017)
16 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
17 S O Kochman, Bordism, stable homotopy and Adams spectral sequences, 7, Amer. Math. Soc. (1996) MR1407034
18 T Lawson, Completed representation ring spectra of nilpotent groups, Algebr. Geom. Topol. 6 (2006) 253 MR2199460
19 T Lawson, The product formula in unitary deformation K–theory, K–Theory 37 (2006) 395 MR2269819
20 T Lawson, The Bott cofiber sequence in deformation K–theory and simultaneous similarity in U(n), Math. Proc. Cambridge Philos. Soc. 146 (2009) 379 MR2475972
21 M Lydakis, Smash products and Γ–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 311 MR1670245
22 J P May, E spaces, group completions, and permutative categories, from: "New developments in topology" (editor G Segal), London Math. Soc. Lecture Note Ser. 11, Cambridge Univ. Press (1974) 61 MR0339152
23 D McDuff, G Segal, Homology fibrations and the “group-completion” theorem, Invent. Math. 31 (1976) 279 MR0402733
24 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965) 211 MR0174052
25 D C Ravenel, W S Wilson, The Hopf ring for complex cobordism, J. Pure Appl. Algebra 9 (1977) 241 MR0448337
26 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
27 B Shipley, Symmetric spectra and topological Hochschild homology, K–Theory 19 (2000) 155 MR1740756
28 F Vaccarino, The ring of multisymmetric functions, Ann. Inst. Fourier (Grenoble) 55 (2005) 717 MR2149400
29 B Villarreal, A simplicial approach to spaces of homomorphisms, PhD thesis, University of British Columbia (2017)
30 G Warner, Topics in topology and homotopy theory, book project (2011)
31 W S Wilson, Hopf rings in algebraic topology, Expo. Math. 18 (2000) 369 MR1802339